# SDR ASAA2023041642883

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,808 hours, 15,399 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FUEL TANK BLANKED MOMENTARILY; LEFT FUEL QUANTITIES VARIES BETWEEN 300-500 LBS LOW IN CRUISE. GROUNDED - YES. PERFORMED FQIS BITE PROCEDURE PER B737-800 FIM 28-41 TASK 801. NO CURRENT FAULT FOUND IN FLIGHT FAULTS/ FAULT HISTORY ON LEG 03 PROCESSOR FAILED. MSG NBR: 28-41109. PERFORMED FIM 28-41 TASK 808 AND GROUND TEST PASS THEN THE WAS INTERMITTENT. NO HISTORY 60 DAY.
